# SDR SWIA20230928725

- Difficulty date: July 25, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 44,980 hours, 38,511 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AUDIT OF 2C TASK CARD 55-320-322 ( INTERNAL ZONAL INSPECTION OF THE VERTICAL STABILIZER TIP ), FOUND THE VERTICAL STABILIZER LH FWD. TRUNNION I/B & O/B FACE HAS SEVERAL AREAS OF IMPACT DAMAGE. PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE USING STANDARD ACFT PRACTICES.   (C-CHECK RO 9/26/2023)   REPAIRED SEVERAL AREAS OF IMPACT DAMAGE ON THE VERTICAL STABILIZER LH FWD TRUNNION ON THE I/B & O/B FACE OF THE L/H SUPPORT PLATES REF CRJ-200 SRM 51-12-00 REV 39, MAR10/2021 AND REO 601R-55-31-452 REV--, DATED 2023-08-08. COMPLIED WITH 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR (**RII**). SEE CONTINUATION FOR DETAILS
